News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Pericardial Diseases

Question: chest discomfort and no enegry


 deecheen - Mon Sep 08, 2008 2:21 am

i am a 25y old male. i am not overweight. i do not smoke but i am only a social drinker. i am having discomfort in the left chest for all day. i don't have any energy and feeling weakness always. i feel shortness of breath when in exertion, my left lung seems not enough oxygen. sometimes i get palpitation for seconds and fades away. i also have lightheadedness and sometimes nausea. my weakness and discomfort has been a year now.
the ECG and ECHO seems fine. doctor prescribed me 10mg inderal daily one for 1month but no better.
before i had stress when i was sick and due to my career.at that time i had depression but now i don't have any.
when i exercise hard i don't feel any pain. i can sleep well.
but i am really without energy and having discomfort all the time.
 John Kenyon, CNA - Wed Sep 10, 2008 10:36 pm

User avatar Hello -

It sounds as though you pursue a healthy lifestyle, and are young and generally healthy, yet you've had these symptoms for more than a year. Your EKG and echocardiogram have been normal, but you are low on energy and have a non-specific discomfort in your left chest.

While none of this sounds like it is heart-related, it could be caused by a mood disorder (anxiety, depression) or it could be something physical but not related to the heart. I'm wondering why your doctor prescribed the beta blocker. I'm also wondering about the character of the chest discomfort. Perhaps you could describe this in a little more detail, as well as the rationale for the beta blocker, and this might help me get an idea of what's going on so I could help point you in the right direction.

Please follow up with us here.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here